# SDR UALA2009090202753

- Difficulty date: September 1, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 39,320 hours, 10,958 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT EMERGENCY LIGHTS INOP OR MISSING AT SEATS 6AB FWD, 5HJ AFT, 3HJ AFT, 2HJ AFT, 1AB FWD AND 2AB AFT.  REPLACED EMERGENCY LIGHT AT 1AB- FWD. REMAINING LIGHTS ON ORDER. CHANGED EEL AT 3HJ, 2HJ, 2AB AND 6AB, OPS CHK'D OKAY.
